| Catalog Number |
06P08-50 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed false repeat reactive alinity s chagas results 12 out of 29 donor specimens which confirmed nonreactive by esa confirmatory testing.There results provided were: starting from (b)(6) 2021 alinity chagas= repeat reactive /confirmatory on esa (enzyme strip assay) =nonreactive there was no reported impact to patient management.
Additional Manufacturer Narrative
Patient information: no specific donor information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed false repeat reactive alinity s chagas results 12 out of 31 donor specimens which confirmed nonreactive by esa confirmatory testing.The customer provided the following summary of repeat reactive and confirmatory results across several months and reagent lot number.No individual donor results provided or specify the reagent lots in use for the samples the same information was reported across all reagent lots.Starting from (b)(6) 2021 alinity chagas= repeat reactive /confirmatory on esa (enzyme strip assay) = nonreactive there was no reported impact to patient management.
Additional Manufacturer Narrative
Additional information provided on 27dec2021: the customer provided the following summary of repeat reactive and confirmatory results across several months and reagent lot number.No individual donor results provided or specify the reagent lots in use for the samples the same information was reported across all reagent lots.Updated b5 section: describe event or problem: information provided on 27dec2021: total donor specimens number changed to 31 from 29.
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s chagas reagent, lot number 26408be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.The customer data review for alinity s chagas reagent, lot number 26408be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) across all us customer sites and whole blood (wb) peer sites connected to the abbottlink data retrieval system and using these lots.As the alinity s instruments at the customer site are not connected to abbottlink a historical analysis specific to the customer site could not be performed.A aggregated performance of lot 26408be00 across all customer sites and wb peer sites is within product requirements and comparable to the performance of other lots of the same assay evaluated in the comparison (irr: 0.000 to 0.112%; rrr: 0.000 to 0.110%; specificity: 99.890 to 100.000%).All data review indicating that the reagent performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s chagas reagent, lot number 26408be00.